# SDR ASAA0610110

- Difficulty date: February 2, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 59,503 hours, 55,095 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 65465295
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 440 FAILSAFE ANGLE CRACKED AT STR 21L.  FAILSAFE ANGLE AT BS 440, STR 21L, REPAIRED IAW EA 5330-02044.
